Jump to content

Search the Community

Showing results for tags 'withrawal'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello guys, I already shared my story in another forum and now I thought of sharing it also in this community. My story starts about 3,5 years ago, there I was 22 years old, I broke up with my first big love and this kinda left me desperate. I tried compensating it with a lot of work, working out in the gym and partying. I was always looking for a distraction, something that made me feel good and I always played the nice and happy guy in front of the others. Somehow it worked, I liked my life back then, I loved my job (i worked in a spa center as a sauna coach), it really fulfilled me. At the same time I attended courses to become a personal trainer. But a year later (may 2017) my facade started to crumble, I had no energy and anxiety and panic attacks started to evolve. Desperate as I was, i went to the doctor and after insisting on a blood test (which was fine) he prescribed me Venlafaxin 75mg, also known as effexor, telling me it would help to get my energy back. And there the whole nightmare was about to start. Sleeping got way worse ( it took me a long time to fall asleep and in the morning i could not get out of the bed, fatigued as i was), but the worst symptom was the derealization and depersonalization. At this time I didn’t know that it came from the drugs. The doctor told me the dose was to low and he wanted to prescribe me 150mg. But I refused. At this time I had already changed job. When I came home from the job I was so tired I fell asleep for 2 hours, wacking up all dizzy. On September 17 i decided to taper off these drugs, because I didn’t feel confident at all. My doctor didn’t tell me anything about the withdrawal symptoms, he only gave me the smallest available dose of 37,5mg. I started taking them and strangely at the Beginning I felt better, I had more energy and had some better days. 1 month later, even though I didn’t feel that good, I decided to take the next step and to taper off 5 mg every week. At this time I didn’t know the steps were too big. On December 17 I reached 0mg and was looking forward to get back to normal life and by new year I felt mostly normal. But then slowly the withdrawal symptoms started to kick in. Somehow I just tried to survive day by day. Then in May 18 I decided to quit my job and to relax. I had some better and some bad days. On July 18 although I was not in the best conditions, me and my Brother decided to go on a journey, we travelled around Asia for 2 months. I hoped this journey can heal me somehow. Although it was a great experience unfortunately I was not able to get back to normal. Back home I started working for some hours, started working out and playing Icehockey. Then in May 19 I decided to get a full time job and to make the best out of my life. So I got this full time job in an office, started to get more ambitious in the gym (I changed body exercises mostly without weights) and in summer i was hiking 1x week. I tried to ignore my symptoms and just did what I liked. More or less the daily procedure of the symptoms were the same, so somehow I got used to it. Powering me out in the gym or in the mountains made me feel happy and alleviated the symptoms. But than again in September anxiety started to come back and I got some terrible headache, luckily I had 2 weeks of vacation and travelled with my friends to Asia. I was worried about me and how I could handle the vacation with my new arisen symptoms, but the end I had some really great days mostly without any symptoms. Back home the hole situation started to get worse, anxiety and headaches almost every day, I was devastated. I was not sure if the symptoms came from the withdrawal or if I got back into burnout, or overtraining. The symptoms I felt this time were different than the whole summer. Further my sleep got worse and I had some periods of stomachache. I mean I really did a lot of sports throughout the summer, but I did all those things to become more aware of my body. By now I am meditating everyday for almost a year, I added 5x/ week yoga in summer in the morning before i got to work and I worked out 3x/ week, plus I went hiking with my friends once a week. I know it seems a lot and maybe I exceeded my limits. The thing is when im feeling down I push myself and try to motivate myself, I tried to show myself and the world that nothing can bring me down. Right now I feel a little lost, I don’t know if I should give up the sport for maybe some weeks and se how it goes. All I know is that sports is my life and I would get mad if I have to quit. I already try to do less, right know I am so cowed and I am not able to make decisions. What do you think? Thanks for reading this Best regards
  2. MOD NOTE: contains content which may be triggering for some members Hi, I have been "stalking" this website for a while now, I saw a couple stories that were a lot like mine. I never knew how much harm these darn medications could do, moreover, I was so glad I found that I was not alone in this. I felt like crying tears of relief when I found this community. Im not sure where to start so I will just give a basic "run-down" of my history; I came from an abusive background. My father abused me when I was younger, and my neighbor "took advantage" of me when I was 8, repeatedly. Im thankful I am not in that situation anymore, but those experiences did leave me with some "battle scars." I was diagnosed in early 2014 as having OCD, Anxiety, Depression, Panic Disorder, PTSD, and ADD. I knew I had some things from childhood, like the OCD, Depression, Anxiety and of course the ADD (That one is a bit hard to miss) But I was so shocked to find what had happened to me did give me PTSD. It was such a shock. I was hospitalized in late 2014 for a suicide attempt and that was my first introduction into the Antidepressants. To be honest they never really helped me. I was put on Prozac, not sure the dose, but I quit cold turkey after 3 maybe 4 weeks on it now that I think back to it. No side effects. No nothing. Then I was prescribed with several things back to back, Zoloft, Cymbalta, Effexor, I would only take 1 or 2 pills before not taking them anymore as I just felt the medication just masked the problem without actually fixing it. The only one that really did help a bit was Effexor but I got so jittery it was ridiculous I stopped after 2 days of use. again, no side effects, I was blessed. I was given Xanax for my panic attacks, i took it sparingly. Then I was given medication for my ADD, I thought "why not" and gave it a try since I was having trouble focusing especially in the workplace. I was given focalin. It completely destroyed me. I had a OCD flare up like no other. I ended up hospitalized from early May to late July/ Early August. It was a nightmare even though it did make me perform better, it was OCD hell. I recovered in a few days and was put on Paxil. 40 mg. and Trazadone for sleep which was switched with another type of sleep medication. I would take a combination of Trazadone and a cocktail of other sleep medications on and off. The doctor never warned me of the side effects of these stupid medications. I started having Nervous sweats, shaking which I believe to be called "akathesia", hypersensitivity, more panic attacks, PTSD episodes, OCD episodes. and weird sensations in my private parts that from what I have been reading, is called "PGAD" , horrible insomnia, sensations that are not there, so severe somatization, tinnitus that comes and goes, depersonalization, less able to focus, and an increase in paranoia. I ended up worse than when I started with this mess.. I have been though enough. Since I have been stalking this website I have been following a few stories that were a lot like mine and trying to mimic them in their withdrawal. I went from 40mg of Paxil to 21 mg. Probably too fast. I have been following Hopefull, ASkyFullOfHappy, MamaP, Gentle Steps, Petunia, MollyN especially since some of their stories really mirror mine in one way or another. Im sorry for stalking ya'll, I am actually very embarrassed, but I was recently given the courage to make my own account since I feel like I still don't know what I am doing sometimes, and honestly my symptoms, although they have improved a slight bit, they are not where I need them to be. I hope with some guidance I can get on the right track here, and maybe help a couple people out as well.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy